Translator Disclaimer
March 2021 Equivariant Kodaira Embedding for CR Manifolds with Circle Action
Chin-Yu Hsiao, Xiaoshan Li, George Marinescu
Michigan Math. J. 70(1): 55-113 (March 2021). DOI: 10.1307/mmj/1587628815

Abstract

We consider a compact CR manifold with a transversal CR locally free circle action endowed with an S1-equivariant positive CR line bundle. We prove that a certain weighted Fourier–Szegő kernel of the CR sections in the high tensor powers admits a full asymptotic expansion. As a consequence, we establish an equivariant Kodaira embedding theorem.

Citation

Download Citation

Chin-Yu Hsiao. Xiaoshan Li. George Marinescu. "Equivariant Kodaira Embedding for CR Manifolds with Circle Action." Michigan Math. J. 70 (1) 55 - 113, March 2021. https://doi.org/10.1307/mmj/1587628815

Information

Received: 5 December 2018; Revised: 7 July 2019; Published: March 2021
First available in Project Euclid: 23 April 2020

Digital Object Identifier: 10.1307/mmj/1587628815

Subjects:
Primary: 32V20
Secondary: 32A25 , 32W10

Rights: Copyright © 2021 The University of Michigan

JOURNAL ARTICLE
59 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 1 • March 2021
Back to Top